Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty in walking and lightheadedness after stopping eptoin. Second opinion?

Sir, i met an accident in 2011 and was prescribed eptoin , The same was tapered slowly and since September 2012 the same has been discontinued completely. After six months for the last 5-6 days i am feeling a little uncomfortable in walking, there seems to be lightness and it is not perfect. What can be cause of it? i consulted a neuro physician who has in turn prescribed Duhap for 15 days, is it advisable or should i look for a second opinion?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.

Thanks for choosing H.C.M.F.

As you describe you had an accident in 2011, got treated upto september2012, with eptoin. After 6 months, since 6days, you are feeling uncomfortable in walking, and lightness.

As there is a lapse of 6 months there may not be interrelation with the accedent, or the drugs. It may be some thing related to age or circulation, or any thing with the internal ear.

After watching the effect of Duhap, the neuro may order for M.R.I. and other tests for confirmation of the condition.

Wishing for a quick and complete recovery.

Best regards.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor